Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Relations between $ H\sp{p}\sb{u}$ and $ L\sp{p}\sb{u}$ with polynomial weights


Authors: Jan-Olov Strömberg and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 270 (1982), 439-467
MSC: Primary 30D55; Secondary 26C05, 42A50, 46E99
DOI: https://doi.org/10.1090/S0002-9947-1982-0645324-1
MathSciNet review: 645324
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Relations between $ L_u^p$ and $ H_u^p$ of the real line are studied in the case when $ p > 1$ and $ u(x) = \vert q(x){\vert^p}w(x)$, where $ q(x)$ is a polynomial and $ w(x)$ satisfies the $ {A_p}$ condition. It turns out that $ H_u^p$ and $ L_u^p$ can be identified when all the zeros of $ q$ are real, and that otherwise $ H_u^p$ can be identified with a certain proper subspace of $ L_u^p$. In either case, a complete description of the distributions in $ H_u^p$ is given. The questions of boundary values and of the existence of dense subsets of smooth functions are also considered.


References [Enhancements On Off] (What's this?)

  • [1] E. Adams, On weighted norm inequalities for the Hilbert transform of functions with moments zero, Trans. Amer. Math. Soc. (to appear). MR 662048 (83m:44002)
  • [2] A. P. Calderón and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171-225. MR 0136849 (25:310)
  • [3] R. F. Gundy and R. L. Wheeden, Weighted integral inequalities for the non-tangential maximal function, Lusin area integral, and Walsh-Paley series, Studia Math. 49 (1974), 107-124. MR 0352854 (50:5340)
  • [4] R. A. Hunt, B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for the conjugate function and Hilbert transform, Trans. Amer. Math. Soc. 176 (1973), 227-251. MR 0312139 (47:701)
  • [5] B. Muckenhoupt, Hardy's inequality with weights, Studia Math. 44 (1972), 31-38. MR 0311856 (47:418)
  • [6] -, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • [7] B. Muckenhoupt, W.-S. Young and R. L. Wheeden, $ {L^2}$ multipliers with power weights, Adv. in Math. (to appear). MR 714588 (85d:42010)
  • [8] -, $ {L^p}$ multipliers with polynomial weights (to appear).
  • [9] J.-O. Strömberg and A. Torchinsky, Weighted Hardy spaces (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D55, 26C05, 42A50, 46E99

Retrieve articles in all journals with MSC: 30D55, 26C05, 42A50, 46E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0645324-1
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society